# SDR SWAA2025100107149

- Difficulty date: August 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FSD STUB FRAME AT BS300; .1' ABOVE SEAL DEPRESSOR; .2' LENGTH.   NO ALLOWABLE DAMAGE FOUND AT SRM; UPPER STUB FRAME TO BE REPAIRABLE BY REPLACEMENT PER SRM 51-10-02; STEP 9. REMOVED FWD GALLEY DOOR UPPER STUB FRAME PER SRM 51-40-02; INSTALLED FWD GALLEY DOOR UPPER STUB FRAME PER SRM 51-40-02 AND DWG 141A8370 REV:D; LOCATED AND DRILLED NEW STUB FRAME IAW B737-7 SRM 51-40-05-0G-0 AND DWG: 141A8370 ID:0014 REV: -; PAINTED NEW STUB FRAME IAW B737-7 AMM 51-21-73-701.; INSTALLED NEW STUB FRAME AT FSD UPPER FWD AREA PER SRM 51-40-02 AND DWG 141A8370 REV D; INSTALLED AND ADJUSTED UPPER FWD LATCH RECIEVER ON NEW FSD BRACKET IAW AMM 52-41-00-820-801 AND 20-50-11-910-801.
